# SDR FDEA202009292641

- Difficulty date: September 29, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NCA624627
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NLG WHEEL WELL WEB AT STA 495 HAS 2 EA CRACKS 4IN BELOW HORIZONTAL PRESSURE PANEL, MARKED.  REPAIRED WHEEL WELL CRACKS AT STA 495, REF SRM 53-30-00 FIG 6 SH 2 VOL I.  MAJOR REPAIR.
